# SDR IPXA2025072388961

- Difficulty date: July 6, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,457 hours, 17,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5711244020000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL JUCTION AREA AT FRAME 47 HOLE #A HAS CRACK AND DAMAGE INDICATIONS IN THE ALL LAYERS IN THE 9 O`CLOCK POSTION FACEING FORWARD. VERIFIED REPAIR HAS BEEN ACCOMPLISHED IAW EO-94545-REQ1 AND EA 300-5710-27-A4027 REV. -.
